# SDR XVOR2017080900399

- Difficulty date: February 28, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N528JL
- Make and model: Amd FALCON10
- Aircraft serial: 76
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Deteriorated
- Location: Wing Deice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS HOSE IS A LIFE LIMITED PART AND THE PART IS BREAKING DOWN IN THE INTERIOR OF THE HOSE WHICH COULD POTENTIALLY ALLOW DETERIORATED SECTIONS TO SEPARATE AND BE PUSHED DOWN STREAM WHICH COULD CAUSE INSUFFICIENT DEICING OF THE WINGS.  AD20161907 REQUIRES REPLACEMENT AT 350 HRS.  BOTH HOSES REMOVED ONLY HAD 302 HRS SINCE INSTALLATION AND BOTH EXHIBIT INTERNAL DETERIORATION.
